Alert archive / Kentucky / River Flood Warnings in 2014

River Flood Warning 2, NWS Paducah, KY

February 4, 2014Christian County, Trigg County, Kentucky

NWS Paducah, KY issued this river flood warning at Feb 4, 2014, 10:23 PM CST for Christian County, Trigg County, Kentucky. It was in force for 16 hr.

The area

The outline as issued.

The facts

Issued
Feb 4, 2014, 10:23 PM CST (04:23 UTC)
Expired
Feb 5, 2014, 1:58 PM CST
In force
16 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
Minor

Counties Christian County, KY, Trigg County, KY

The radar

The Ft Campbell radar (KHPX), 16 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fork Little River at Hopkinsville - 68/80 (HLHK2). The gauge peaked at 15.40 ft at Feb 4, 2014, 10:00 PM CST.

actionminormoderate5101502/0502/06
Action stage
13 ft
Minor stage
15 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03437480, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

906 
WGUS43 KPAH 050423
FLWPAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1023 PM CST TUE FEB 4 2014

...The National Weather Service in Paducah, Kentucky has issued a 
   flood warning for the South Fork Little River in Kentucky... 

   At Hopkinsville - 68/80 affecting Christian and Trigg Counties.

.Heavy rainfall over the past 12 hours has caused the South Fork 
Little River at the 68/80 Bypass to rise above flood stage. Minor 
flooding will occur for the immediate future. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Never drive cars...trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow safe passage. Never allow 
children to play in or near flood waters. Stay tuned to NOAA Weather 
Radio or your local media for further statements and possible updated
forecasts.

Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/

&&

KYC047-221-051958-
/O.NEW.KPAH.FL.W.0002.140205T0423Z-140205T1958Z/
/HLHK2.1.ER.140205T0257Z.140205T0600Z.140205T1358Z.UU/
1023 PM CST TUE FEB 4 2014

The National Weather Service in Paducah, Kentucky has issued a 

* Flood Warning for the South Fork Little River at Hopkinsville - 68/80.
* until Wednesday afternoon.
* At 10 PM Tuesday the stage was 15.3 feet. 
* Flood Stage is 15.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is near crest at this time and will fall below
  flood stage late Wednesday morning. 

&&

LAT...LON 3690 8735 3685 8738 3685 8739 3683 8739
      3684 8734 3689 8732             

$$
1 follow-up statement
117 
WGUS83 KPAH 050706
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
106 AM CST WED FEB 5 2014

...The flood warning is cancelled for the following rivers in 
   Kentucky...
 
   South Fork Little River at Hopkinsville - 68/80 affecting 
   Christian and Trigg Counties.
 
.Water levels quickly fell late Tuesday night with minor flood 
conditions coming to an end. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

Never drive cars...trucks or sport utility vehicles through flooded 
areas. The water may be too deep to allow safe passage. Never allow 
children to play in or near flood waters. Stay tuned to NOAA Weather 
Radio or your local media for further statements and possible updated
forecasts.

Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/

&&

KYC047-221-050736-
/O.CAN.KPAH.FL.W.0002.000000T0000Z-140205T1958Z/
/HLHK2.1.ER.140205T0257Z.140205T0430Z.140205T0510Z.UU/
106 AM CST WED FEB 5 2014

The Flood Warning is cancelled for the South Fork Little River at 
  Hopkinsville - 68/80.
* At 12:30 AM Wednesday the stage was 12.2 feet. 
* Flood Stage is 15.0 feet. 
* Fell below flood stage at 11:10 PM Tuesday.
* Forecast...The river will continue to fall during the early morning hours. .


&&

LAT...LON 3690 8735 3685 8738 3685 8739 3683 8739
      3684 8734 3689 8732             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Feb 4, 8:50 PM CST, 1 hour 33 minutes earlier.

Area forecast discussion, Feb 4, 8:50 PM CST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
850 PM CST Tue Feb 4 2014

.UPDATE...
ISSUED AT 850 PM CST TUE FEB 4 2014

The main event is rapidly coming to an end. The primary
precipitation shield should be east of the area around 10 or 11
PM. The precipitation for the remainder of the evening should be
mainly in the form of freezing rain or freezing drizzle. Not so
sure about the I-64 corridor in southern Illinois, but given the
lack of deep saturation up there at this point, figure light
freezing rain/drizzle is the only thing that could really be
happening.

Kept the forecast very simple for the remainder of the night.
Will have only freezing rain through midnight, with varying
degrees of chancy PoPs behind the main precipitation shield.
Overnight will have light freezing rain initially with some light
snow possible along the northwest periphery of the region through
3 AM, and then light freezing rain or light snow everywhere
through daybreak Wednesday.

Lots of light echoes noted on Missouri radars and this certainly
spells a chance of drizzle or very light snow overnight. Given the
potential for additional icing, even if it is minor amounts, will
keep the Winter Storm Warning going throughout the area. The road
conditions will only deteriorate further overnight as winds turn
north or northwest and temperatures drop through the 20s. Will
issue another Special Weather Statement to get the main
precipitation shield through the remainder of the area and address
the colder air/further travel problems.

&&

.SHORT TERM...(This Evening through Wednesday)
ISSUED AT 226 PM CST TUE FEB 4 2014

Winter event ongoing. Will likely meet/touch warning criteria some
areas, snow/sleet NW 1/3 (2 inches around Du Quoin, still snowing)
to sleet/freezing rain toward the Ohio and into west KY. Good
news, is that this precip will not hang around as dry slot is
working steadily east across AR and MO. Still good swath of precip
to work across the area especially east of the Mississippi. It may
transition to rain along the TN border. But temps will still be
close to 32F, even there. Will see precip rapidly end from west
to east through the evening, though some flurries or freezing
drizzle may persist. Not sure we will need a Warning beyond
midnight. But for now will not mess with the ending time. It can
be canceled early.

Could be some non consequence flurries/very light snow Wednesday,
best chance north 1/2 of the area, and mainly morning. Dry
Wednesday night, and cold.

In a nutshell, the slightly warmer solution did in fact work, for
more mixed wintry precip farther north. The exception is with
surface conditions, where the models were poor at best (especially
west KY). This allowed 31-32 degree temps to hold over nearly all of
west KY through mid afternoon.

..Noles..

.LONG TERM...(Thursday through Tuesday)
ISSUED AT 309 PM CST TUE FEB 4 2014

High pressure will remain in control Thursday, keeping the area
dry and very cold. Thursday night, NAM shows a weak mid level wave
generating some light QPF, but GFS, ECMWF and GEM now keep us dry,
so went with 14 pops. The surface high will continue to move east
Friday, and models indicate quite a bit of mid level moisture and
increasing low level moisture, so we will see quite a bit of
cloudiness into Friday. This moisture will translate into precip
chances by Friday night as an upper level wave approaches from the
west. ECMWF, GFS and GEM all indicate pretty light QPF amounts, so
kept pops in the lower chance category. With cold air well
entrenched across the entire region, any precipitation will be
light snow.

Models push most of the QPF north on Saturday, so just went with
some slight chance pops for light snow across most of our
counties. Across our southeast, temperatures are forecast to reach
the middle to upper 30s, so went with a rain/snow mix. By
Saturday night, models show a more significant upper level trof
moving across the region, but have backed off quite a bit since
yesterday on QPF. Due to uncertainties, have backed pops off into
the lower chance category for Saturday night, but this is the best
chances for any QPF/light snow through the weekend. By Sunday, a
bit of light snow may linger in our eastern counties as
temperatures cool back down into the middle 20s north to around 30
degree southeast.

North to northwest flow Sunday night will lead to very cold lows
in the single digits to around 10 degrees. Temperatures will
remain well below seasonal for early next week. Models show
another upper level wave generating some precip by Tuesday, but
timing and location are quite varied. Just went with some slight
chance pops across our western half Tuesday for light snow for
now.

&&

.AVIATION...
ISSUED AT 615 PM CST TUE FEB 4 2014

The majority of the PAH forecast region has gone to freezing rain
(and is expected to stay that way) with cigs flirting with the
IFR/MVFR threshold, and MVFR vsbys common. Conditions have already
improved west of the MS River as a sharp mid level shrtwv and sfc
low pulls away to the ne. Significant pcpn is expected to end
across the region by late evening. Around the time the FZRA ends,
winds will turn to the nw. Vsby restrictions due to fog may linger
through daybreak, along with IFR cigs. LIFR cigs are not out of
the question. Expect conditions to improve further by mid morning Wed.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...WINTER STORM WARNING until 6 AM CST Wednesday FOR ILZ075>078-
     080>094.

MO...WINTER STORM WARNING until 6 AM CST Wednesday FOR MOZ076-086-087-
     100-107>112-114.

IN...WINTER STORM WARNING until 6 AM CST Wednesday FOR INZ081-082-
     085>088.

KY...WINTER STORM WARNING until 6 AM CST Wednesday FOR KYZ001>022.

&&

UPDATE...DRS
AVIATION...DB
Hazardous weather outlook, Feb 4, 12:35 PM CST, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1235 PM CST TUE FEB 4 2014

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-051100-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1235 PM CST TUE FEB 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WINTER STORM WARNING AND WINTER WEATHER ADVISORY REMAIN IN EFFECT.
REFER TO THE PRODUCT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERAL ROUNDS OF SNOW ARE POSSIBLE BETWEEN THURSDAY NIGHT AND
SUNDAY. WITH THE EXCEPTION OF SATURDAY NIGHT WHERE LIGHT
ACCUMULATIONS ARE POSSIBLE...ALL OTHER SNOW ACCUMULATIONS SHOULD
BE LITTLE TO NONE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF SNOW AND ICE WOULD BE GREATLY APPRECIATED THIS
AFTERNOON AND TONIGHT.

In the hours before

Local storm report, Feb 4, 8:50 PM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
850 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     FREEZING RAIN    PEMBROKE                36.77N 87.36W
02/04/2014  M0.25 INCH       CHRISTIAN          KY   TRAINED SPOTTER

            QUARTER INCH OF ICE BUILDUP.

&&

SMITTY
Local storm report, Feb 4, 9:00 PM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
900 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FREEZING RAIN    EVANSVILLE              37.98N 87.54W
02/04/2014  M0.25 INCH       VANDERBURGH        IN   UTILITY COMPANY

            LOCAL UTILITY REPORTING ESTIMATED 2,366 CUSTOMERS WITHOUT
            POWER IN THE COMMUNITY. REPORTED VIA EM. TRAINED SPOTTER
            REPORTED QUARTER INCH ICE BUILDUP ON SOUTHEAST SIDE OF
            TOWN.

&&

SMITTY
Local storm report, Feb 4, 9:07 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
907 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0907 PM     FREEZING RAIN    MORTONS GAP             37.24N 87.47W
02/04/2014  E0.50 INCH       HOPKINS            KY   TRAINED SPOTTER

            ICE BUILDUP ESTIMATED.

&&

SMITTY
Special weather statement, Feb 4, 9:21 PM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
921 PM CST TUE FEB 4 2014

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-050500-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
921 PM CST TUE FEB 4 2014

THE BACK EDGE OF AN AREA OF MODERATE TO HEAVY RAIN AND FREEZING
RAIN WILL SHIFT EAST OF SOUTHWEST INDIANA AND THE PENNYRILE REGION
OF WEST KENTUCKY THROUGH 11 PM. ELSEWHERE...PATCHES OF LIGHT
FREEZING DRIZZLE WILL CONTINUE INTO THE OVERNIGHT HOURS. SOME
ADDITIONAL ICING...GENERALLY A TENTH OF AN INCH OR LESS CAN BE
EXPECTED EAST OF A BOONVILLE INDIANA TO CADIZ KENTUCKY LINE THROUGH
11 PM. ELSEWHERE...ONLY VERY MINOR ADDITIONAL GLAZING FROM
FREEZING DRIZZLE CAN BE EXPECTED. TRAVEL CONDITIONS WILL CONTINUE
TO DETERIORATE LATE THIS EVENING...AS TEMPERATURES BEGIN TO DROP.

DRS
Local storm report, Feb 4, 9:41 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
941 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     FREEZING RAIN    TENNYSON                38.08N 87.12W
02/04/2014  M0.30 INCH       WARRICK            IN   TRAINED SPOTTER

&&

SMITTY
Local storm report, Feb 4, 9:50 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
950 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     SNOW             ELLSINORE               36.93N 90.75W
02/04/2014  E1.0 INCH        CARTER             MO   TRAINED SPOTTER

            ROADS COVERED WITH JUST OVER 1 INCH OF SNOW.

0205 PM     SNOW             CAPE GIRARDEAU          37.31N 89.55W
02/04/2014  E2.0 INCH        CAPE GIRARDEAU     MO   EMERGENCY MNGR

            1.5 TO 2 INCHES OF SNOW AND SLEET.

0206 PM     SNOW             CARMI                   38.09N 88.17W
02/04/2014  M1.0 INCH        WHITE              IL   TRAINED SPOTTER

            SPOTTER REPORTED 1/2 INCH OF SNOW IN LAST HOUR.

0229 PM     SNOW             3 SE EVANSVILLE         37.95N 87.50W
02/04/2014  M1.0 INCH        VANDERBURGH        IN   TRAINED SPOTTER

            0.60 INCH OF MEASURED SNOW AND SLEET AT ANGEL MOUNDS.
            ROADS COVERED AND SLICK.

0244 PM     SNOW             CARBONDALE              37.72N 89.22W
02/04/2014  E1.0 INCH        JACKSON            IL   TRAINED SPOTTER

            APPROXIMATELY 1/2 INCH SNOW AND 1/2 INCH SLEET.

0246 PM     SNOW             DIX                     38.44N 88.94W
02/04/2014  E3.0 INCH        JEFFERSON          IL   TRAINED SPOTTER

            2.50 INCHES OF NEW SNOWFALL IN THE PAST 2 HOURS.

0302 PM     SNOW             TENNYSON                38.08N 87.12W
02/04/2014  M2.0 INCH        WARRICK            IN   TRAINED SPOTTER

            2.20 INCH SNOW DEPTH.

0305 PM     SNOW             DU QUOIN                38.00N 89.24W
02/04/2014  M1.0 INCH        PERRY              IL   TRAINED SPOTTER

0305 PM     SNOW             CAMPBELL HILL           37.93N 89.55W
02/04/2014  E3.0 INCH        JACKSON            IL   TRAINED SPOTTER

            2.5 INCH SNOW DEPTH.

0310 PM     SNOW             SANTA CLAUS             38.12N 86.93W
02/04/2014  M1.0 INCH        SPENCER            IN   TRAINED SPOTTER

0311 PM     FREEZING RAIN    BENTON                  36.85N 88.36W
02/04/2014  M0.25 INCH       MARSHALL           KY   EMERGENCY MNGR

            MEASURED 3/16 TO 1/4 INCH ICE ACCUMULATION ON TREES.

0312 PM     FREEZING RAIN    GRANDIN                 36.83N 90.82W
02/04/2014  M0.25 INCH       CARTER             MO   PUBLIC

0314 PM     FREEZING RAIN    DUDLEY                  36.79N 90.09W
02/04/2014  M0.25 INCH       STODDARD           MO   TRAINED SPOTTER

            SEVERAL ACCIDENTS ON HWY 25.

0330 PM     SNOW             NEWBURGH                37.95N 87.40W
02/04/2014  M1.0 INCH        WARRICK            IN   PUBLIC

            0.80 INCHES OF SNOW/SLEET.

0332 PM     SNOW             FORT BRANCH             38.25N 87.57W
02/04/2014  M1.0 INCH        GIBSON             IN   PUBLIC

            0.75 INCHES OF SNOW.

0333 PM     FREEZING RAIN    CAPE GIRARDEAU          37.31N 89.55W
02/04/2014  M0.25 INCH       CAPE GIRARDEAU     MO   BROADCAST MEDIA

            1/4 INCH ICE COATING ON TREE LIMBS.

0335 PM     FREEZING RAIN    CROFTON                 37.05N 87.48W
02/04/2014  E0.25 INCH       CHRISTIAN          KY   BROADCAST MEDIA

            SEVERAL REPORTS OF POWER OUTAGES IN CHRISTIAN COUNTY,
            INCLUDING THE CROFTON AND OLD FRUIT HILL ROAD AREAS.

0337 PM     SLEET            ROCKPORT                37.88N 87.05W
02/04/2014  M1.00 INCH       SPENCER            IN   TRAINED SPOTTER

            1/2 INCH OF SLEET/SNOW/ICE IN PAST 1 HOUR. 1/2 INCH SNOW
            IN PREVIOUS 1 HOUR. SURFACES GLAZED WITH AN ICE COATING.

0348 PM     FREEZING RAIN    HENDERSON               37.84N 87.58W
02/04/2014  E0.15 INCH       HENDERSON          KY   EMERGENCY MNGR

            APPROXIMATELY 1/16 OF ICE ACCUMULATION ON TREE BRANCHES
            ON THE NORTH SIDE OF HENDERSON.

0353 PM     SLEET            NEWBURGH                37.95N 87.40W
02/04/2014  E1.00 INCH       WARRICK            IN   TRAINED SPOTTER

            1.10 INCHES OF SLEET/SNOW.

0355 PM     FREEZING RAIN    PADUCAH                 37.07N 88.64W
02/04/2014  E0.15 INCH       MCCRACKEN          KY   NWS EMPLOYEE

            AT LEAST 1/8 INCH ICE ON TREE BRANCHES.

0400 PM     SLEET            CAPE GIRARDEAU          37.31N 89.55W
02/04/2014  E2.00 INCH       CAPE GIRARDEAU     MO   TRAINED SPOTTER

            1.5 INCHES OF SLEET/SNOW/FREEZING RAIN.

0400 PM     SNOW             VELPEN                  38.36N 87.10W
02/04/2014  M2.0 INCH        PIKE               IN   TRAINED SPOTTER

            1.5 INCHES OF SNOW SINCE IT BEGAN AT 3 PM.

0408 PM     FREEZING RAIN    JUNCTION                37.72N 88.24W
02/04/2014  E0.20 INCH       GALLATIN           IL   TRAINED SPOTTER

            0.20 INCHES IN LAST 2 HOURS.

0413 PM     SNOW             DIX                     38.44N 88.94W
02/04/2014  M4.0 INCH        JEFFERSON          IL   TRAINED SPOTTER

            ROADS SNOW COVERED AND HAZARDOUS.

0414 PM     SNOW             PRINCETON               38.36N 87.57W
02/04/2014  E2.0 INCH        GIBSON             IN   TRAINED SPOTTER

0415 PM     SNOW             DAHLGREN                38.20N 88.68W
02/04/2014  M3.1 INCH        HAMILTON           IL   TRAINED SPOTTER

            ROADS SNOW COVERED AND SLICK

0422 PM     SNOW             MOUNT CARMEL            38.42N 87.77W
02/04/2014  M2.5 INCH        WABASH             IL   TRAINED SPOTTER

            ALL ROADS COVERED. HEAVY SNOW STILL FALLING

0422 PM     FREEZING RAIN    PEMBROKE                36.77N 87.36W
02/04/2014  E0.15 INCH       CHRISTIAN          KY   CO-OP OBSERVER

            A TOTAL OF ONE QUARTER INCH OF ICING ON TREES AND

            POWERLINES. ONE TENTH REMAINED FROM SUNDAYS WINTER STORM.

0425 PM     SNOW             ZEIGLER                 37.90N 89.05W
02/04/2014  M1.5 INCH        FRANKLIN           IL   FIRE DEPT/RESCUE

            HEAVY SLEET NOW FALLING ON TOP OF 1.5 INCHES OF SNOW.

0428 PM     FREEZING RAIN    EDDYVILLE               37.08N 88.08W
02/04/2014  E0.10 INCH       LYON               KY   TRAINED SPOTTER

            ICING OF TREES AND POWER LINES. SECONDARY ROADS FREEZING
            WITH PATCHES OF BLACK ICE.

0438 PM     FREEZING RAIN    WICKLIFFE               36.97N 89.08W
02/04/2014  M0.50 INCH       BALLARD            KY   EMERGENCY MNGR

            HALF INCH OF ICE BUILUP IN THE COMMUNITY WITH POWER
            OUTAGES REPORTED.

0456 PM     FREEZING RAIN    HOPKINSVILLE            36.85N 87.49W
02/04/2014  E0.30 INCH       CHRISTIAN          KY   TRAINED SPOTTER

            0.3 INCHES OF NEW ICE IN LAST 2 HOURS.

0509 PM     FREEZING RAIN    HOPKINSVILLE            36.85N 87.49W
02/04/2014  U0.00 INCH       CHRISTIAN          KY   UTILITY COMPANY

            PENNYRILE ELECTRIC REPORTING 426 HOUSEHOLD WITHOUT POWER.
            POWER OUTAGE DUE TO ICE ON THE LINES.

0512 PM     FREEZING RAIN    HARRISBURG              37.74N 88.55W
02/04/2014  M0.24 INCH       SALINE             IL   LAW ENFORCEMENT

            BUILDUP OF FREEZING RAIN AND SLEET. 0.11 INCH OF BUILDUP
            IN CARRIER MILLS.

0525 PM     FREEZING RAIN    CALVERT CITY            37.03N 88.35W
02/04/2014  M0.20 INCH       MARSHALL           KY   NWS EMPLOYEE

            ICE BUILDUP.

0525 PM     FREEZING RAIN    EVANSVILLE              37.98N 87.54W
02/04/2014  M0.20 INCH       VANDERBURGH        IN   PUBLIC

            BUILDUP AND GLAZE. SAGGING TREES AND POWER LINES ON
            SOUTHEAST SIDE OF TOWN.

0555 PM     FREEZING RAIN    MORTONS GAP             37.24N 87.47W
02/04/2014  E0.30 INCH       HOPKINS            KY   TRAINED SPOTTER

            ONE QUARTER TO ONE THIRD OF AN INCH OF ICE ACCUMULATION
            ON TREE LIMBS.

0558 PM     FREEZING RAIN    WEST PADUCAH            37.08N 88.74W
02/04/2014  M0.25 INCH       MCCRACKEN          KY   NWS EMPLOYEE

            QUARTER INCH OF ICE BUILDUP AT NWS OFFICE NEAR BARKLEY
            AIRPORT.

0558 PM     HEAVY RAIN       CADIZ                   36.87N 87.82W
02/04/2014  M1.48 INCH       TRIGG              KY   EMERGENCY MNGR

            POWER OUTAGES REPORTED IN THE WEST HALF OF THE COUNTY DUE
            TO ICE BUILDUP. RAINFALL REPORT IS STORM TOTAL SO FAR.

0600 PM     FREEZING RAIN    GOREVILLE               37.56N 88.97W
02/04/2014  U0.00 INCH       JOHNSON            IL   BROADCAST MEDIA

            INTERSTATE 24 AT MILE MARKER 3 BLOCKED IN BOTH DIRECTIONS
            DUE TO OVERTURNED SEMI-TRACTOR. TRAFFIC BACKED UP 2 TO 3
            MILES.

0600 PM     SNOW             5 NW AVA                37.94N 89.56W
02/04/2014  M3.5 INCH        JACKSON            IL   TRAINED SPOTTER

            3.5 INCHE ACCUMULATION OF SNOW/SLEET EAST OF THE SHILOH
            HILL AREA.

0605 PM     FREEZING RAIN    TENNYSON                38.08N 87.12W
02/04/2014  U0.00 INCH       WARRICK            IN   TRAINED SPOTTER

            TREES AND POWER LINES SAGGING BADLY.

0610 PM     FREEZING RAIN    HOPKINSVILLE            36.85N 87.49W
02/04/2014  U0.00 INCH       CHRISTIAN          KY   UTILITY COMPANY

            PENNYRILE ELECTRIC NOW REPORTING 2000 CUSTOMERS WITHOUT
            POWER IN THEIR SERVICE AREA. REPORTED THROUGH MEDIA.

0629 PM     FREEZING RAIN    BENTON                  36.85N 88.36W
02/04/2014  U0.00 INCH       MARSHALL           KY   FIRE DEPT/RESCUE

            U.S. 58 AND 641 INTERCHANGE BLOCKED DUE TO DOWNED POWER
            LINES. FIRE DEPT ENROUTE.

0700 PM     FREEZING RAIN    SHARON GROVE            36.91N 87.10W
02/04/2014  U0.00 INCH       TODD               KY   NEWSPAPER

            ISOLATED POWER OUTAGES REPORTED.

0713 PM     FREEZING RAIN    KEVIL                   37.08N 88.89W
02/04/2014  M0.30 INCH       BALLARD            KY   TRAINED SPOTTER

0715 PM     FREEZING RAIN    MURRAY                  36.61N 88.32W
02/04/2014  M0.50 INCH       CALLOWAY           KY   PUBLIC

            ONE THIRD TO ONE HALF INCH OF ICE BUILDUP ON TREES AND
            POWER LINES.

0720 PM     FREEZING RAIN    OWENSBORO               37.76N 87.12W
02/04/2014  U0.00 INCH       DAVIESS            KY   EMERGENCY MNGR

            ISOLATED POWER OUTAGES REPORTED IN THE COMMUNITY.

0730 PM     FREEZING RAIN    HOPKINSVILLE            36.85N 87.49W
02/04/2014  U0.00 INCH       CHRISTIAN          KY   UTILITY COMPANY

            OVER 400 CUSTOMERS WITHOUT POWER IN CHRISTIAN COUNTY THIS
            EVENING. REPORTED VIA MEDIA.

0734 PM     FREEZING RAIN    EVANSVILLE              37.98N 87.54W
02/04/2014  M0.25 INCH       VANDERBURGH        IN   TRAINED SPOTTER

            LIGHT TO MODERATE FREEZING RAIN AND SLEET FALLING ON
            SOUTHEAST SIDE OF TOWN. ICE BUILDUP ONE QUARTER INCH.
            TREES AND POWER LINES SAGGING.

0738 PM     FREEZING RAIN    FORT BRANCH             38.25N 87.57W
02/04/2014  U0.00 INCH       GIBSON             IN   EMERGENCY MNGR

            FORT BRACH AND HAUBSTADT HAS LOST POWER.

0740 PM     FREEZING RAIN    MARION                  37.33N 88.08W
02/04/2014  M0.75 INCH       CRITTENDEN         KY   EMERGENCY MNGR

            KY EOC REPORTS THREE QUARTER INCH OF ICE BUILDUP ON TREES
            AND POWER LINES THROUGHOUT THE COUNTY.

0740 PM     FREEZING RAIN    OWENSBORO               37.76N 87.12W
02/04/2014  U0.00 INCH       DAVIESS            KY   UTILITY COMPANY

            48 CUSTOMERS WITHOUT POWER THROUGHOUT THE COMMUMITY.
            REPORTED THROUGH COUNTY EM.

0744 PM     FREEZING RAIN    CALHOUN                 37.54N 87.26W
02/04/2014  U0.00 INCH       MCLEAN             KY   UTILITY COMPANY

            UTILITY COMPANY REPORTING 703 CUSTOMERS WITHOUT POWER IN
            THE CALHOUN AREA. REPORTED VIA EM.

0811 PM     FREEZING RAIN    ROCKPORT                37.88N 87.05W
02/04/2014  M0.30 INCH       SPENCER            IN   TRAINED SPOTTER

0824 PM     SNOW             PERRYVILLE              37.73N 89.87W
02/04/2014  M3.0 INCH        PERRY              MO   TRAINED SPOTTER

            SNOW DEPTH.

0850 PM     FREEZING RAIN    PEMBROKE                36.77N 87.36W
02/04/2014  M0.25 INCH       CHRISTIAN          KY   TRAINED SPOTTER

            QUARTER INCH OF ICE BUILDUP.

0900 PM     FREEZING RAIN    EVANSVILLE              37.98N 87.54W
02/04/2014  M0.25 INCH       VANDERBURGH        IN   UTILITY COMPANY

            LOCAL UTILITY REPORTING ESTIMATED 2,366 CUSTOMERS WITHOUT
            POWER IN THE COMMUNITY. REPORTED VIA EM. TRAINED SPOTTER
            REPORTED QUARTER INCH ICE BUILDUP ON SOUTHEAST SIDE OF
            TOWN.

0907 PM     FREEZING RAIN    MORTONS GAP             37.24N 87.47W
02/04/2014  E0.50 INCH       HOPKINS            KY   TRAINED SPOTTER

            ICE BUILDUP ESTIMATED.

0941 PM     FREEZING RAIN    TENNYSON                38.08N 87.12W
02/04/2014  M0.30 INCH       WARRICK            IN   TRAINED SPOTTER

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 8:08 PM CSTAreal Flood WarningPAHChristian, Muhlenberg, Todd4 hr
Feb 5, 1:03 AM CSTRiver Flood WarningPAHChristian, Trigg11 hr

Nearby

River Flood Warnings in Kentucky, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.